RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 92, Issue 4, Pages 597–608 (Mi mz9887)  

This article is cited in 3 scientific papers (total in 3 papers)

On Certain Loci of Hankel $r$-Planes of $\mathbb P^m$

G. Failla

Universitá Mediterranea di Reggio Calabria

Abstract: We study the loci of Hankel $(l+1)$-planes in $\mathbb P^m$ containing a fixed $l$-plane $\pi_l$. We investigate the singular locus of the variety $H(r,m)$ of Hankel $r$-planes in $\mathbb P^m$.

Keywords: Grassmannian, singularities, Hankel variety, projective space, standard rational normal curve, quadric hypersurface

DOI: https://doi.org/10.4213/mzm9887

Full text: PDF file (452 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 92:4, 544–553

Bibliographic databases:

UDC: 514.144
Received: 24.03.2010

Citation: G. Failla, “On Certain Loci of Hankel $r$-Planes of $\mathbb P^m$”, Mat. Zametki, 92:4 (2012), 597–608; Math. Notes, 92:4 (2012), 544–553

Citation in format AMSBIB
\Bibitem{Fai12}
\by G.~Failla
\paper On Certain Loci of Hankel $r$-Planes of~$\mathbb P^m$
\jour Mat. Zametki
\yr 2012
\vol 92
\issue 4
\pages 597--608
\mathnet{http://mi.mathnet.ru/mz9887}
\crossref{https://doi.org/10.4213/mzm9887}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2923407}
\zmath{https://zbmath.org/?q=an:1264.14068}
\elib{http://elibrary.ru/item.asp?id=20731616}
\transl
\jour Math. Notes
\yr 2012
\vol 92
\issue 4
\pages 544--553
\crossref{https://doi.org/10.1134/S000143461209026X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000310228200026}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84867964263}


Linking options:
  • http://mi.mathnet.ru/eng/mz9887
  • https://doi.org/10.4213/mzm9887
  • http://mi.mathnet.ru/eng/mz/v92/i4/p597

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Failla G., “On the Defining Equations of the Hankel Varieties H(2, N)”, Bull. Math. Soc. Sci. Math. Roum., 56:4 (2013), 403–418  mathscinet  zmath  isi
    2. Failla G., “Ideals With Linear Quotients in Segre Products”, Opusc. Math., 37:6 (2017), 829–837  crossref  mathscinet  isi  scopus
    3. Failla G., “Ideals With Linear Resolution in Segre Products”, Ann. Univ. Craiova-Math. Comput. Sci. Ser., 44:1 (2017), 149–155  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:243
    Full text:63
    References:37
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020